Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Using diplene for eczema on knees. Suggest effective medicine to get rid of it

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 2016 Questions
I have developed some kind of eczema on my knees and elbows. I have been using "Diplene". Please suggest me some good and effective medicines and creams so that I can get rid of this.
The affected skin has become black and has developed spots which makes it looks ugly.

Please help.
Posted Thu, 14 Feb 2013 in Skin Hair and Nails
Answered by Dr. Kalpana Pathak 23 hours later
Thanks for writing to us.
There could be many causes for dry itchy pigmented skin over knees and elbow. I would like to know
1) duration- since how long are you having it
2) is it persistent or disappears in summers
3) was it a dry red rash covered with thick silvery scales or multiple small elevated lesions that later on healed to become black as you have mentioned or it was always a thick black pigmented area of involvement
4) itchy or non itchy.
5) any history of oozing from the lesion
6) any other body areas involved like scalp, face, lower back, nail changes
7) treatment taken so far by any dermatologist for the condition.

If possible kindly upload a clear image of affected area. It would help in closing on the possibilities, so that an appropriate treatment can be suggested.

Hoping to hear from you soon. Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor